Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Matlis duals of top Local cohomology modules
HTML articles powered by AMS MathViewer

by Michael Hellus and Jürgen Stückrad PDF
Proc. Amer. Math. Soc. 136 (2008), 489-498 Request permission

Abstract:

In the first section of this paper we present generalizations of known results on the set of associated primes of Matlis duals of local cohomology modules; we prove these generalizations by using a new technique. In section 2 we compute the set of associated primes of the Matlis dual of $\operatorname {H}^{d-1}_J(R)$, where $R$ is a $d$-dimensional local ring and $J\subseteq R$ an ideal such that $\dim (R/J)=1$ and $\operatorname {H}^d_J(R)=0$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 13D45, 13C05
  • Retrieve articles in all journals with MSC (2000): 13D45, 13C05
Additional Information
  • Michael Hellus
  • Affiliation: Department of Mathematics, University of Leipzig, D-04109 Leipzig, Germany
  • MR Author ID: 674206
  • Email: michael.hellus@math.uni-leipzig.de
  • Jürgen Stückrad
  • Affiliation: Department of Mathematics, University of Leipzig, D-04109 Leipzig, Germany
  • Email: juergen.stueckrad@math.uni-leipzig.de
  • Received by editor(s): April 5, 2006
  • Received by editor(s) in revised form: January 19, 2007
  • Published electronically: November 1, 2007
  • Communicated by: Bernd Ulrich
  • © Copyright 2007 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 136 (2008), 489-498
  • MSC (2000): Primary 13D45, 13C05
  • DOI: https://doi.org/10.1090/S0002-9939-07-09157-5
  • MathSciNet review: 2358488